# SDR IPXA2020062967018

- Difficulty date: June 2, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB24407
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  LT WING FIXED L/E UPPER ACCESS PANEL 516ET HAS A CRACKED ZEE RIB.REMOVED AND REPLACED CRACKED LT WING FIXED L/E UPPER ACCESS PANEL 516ET ZEE RIB IAW MD-11 SRM 51-35-01. (MINOR)
